# SDR USAA2013012900008

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53472167209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON CROSS BEAM SUPPORT AT FR67, -Y1292.  REPLACED CROSS BEAM SUPPORT AT FR67, -Y1292 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474250.
